MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES; COUNTER, DIFFERENTIAL CELL
Catalog Number 340334
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: medical device type: oye common device name: flow cytometric reagents and accessories additional pma / 510(k)#: k170974 , k950057 , k970326 , k970742 , k970836, k971110 , k971205 , k980858 a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd trucount¿ absolute counting tubes erroneous results were obtained and reported to clinician.There was no patient impact.The following information was provided by the initial reporter, translated from french to english: differences appeared in absolute values between two cyclometers on the same sample id the customer said she is obliged to initiate an official complaint to health authorities.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: h.6 imdrf annex b: b21, h.6 imdrf annex c: c21, h.6 imdrf annex d: d16.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6: based on the investigation results, the reported defect was confirmed, however was not replicated after retain sample testing.Investigation results that were performed on the indicated failure mode were the following: -batch history record (bhr) review a showing acceptable performance.-retain sample testing showing acceptable performance.-review of customer provided information.-potential cause for customer reported complaint was not determined.- for resolution the customer was referred to scientific support.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19351988
Report Number2916837-2024-00031
Device Sequence Number12540014
Product Code GKZ
UDI-Device Identifier00382903403349
UDI-Public(01)00382903403349
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number340334
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer04/25/2024
01/30/2025
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date08/28/2024
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown